Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 764165, 8 pages
http://dx.doi.org/10.1155/2013/764165
Research Article

Superconvergence Analysis of a Multiscale Finite Element Method for Elliptic Problems with Rapidly Oscillating Coefficients

1Department of Mathematics, Tongji University, Shanghai 200092, China
2Department of Fundamental Subject, Tianjin Institute of Urban Construction, Tianjin 300384, China
3Department of Geotechnical Engineering, Tongji University, Shanghai 200092, China

Received 29 October 2012; Accepted 17 January 2013

Academic Editor: Song Cen

Copyright © 2013 Xiaofei Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Avellaneda and F. H. Lin, “Theory of homogenization,” Communications on Pure and Applied Mathematics, vol. 42, pp. 803–847, 1989. View at Google Scholar · View at Zentralblatt MATH
  2. M. Avellaneda and F.-H. Lin, “Lp bounds on singular integrals in homogenization,” Communications on Pure and Applied Mathematics, vol. 44, no. 8-9, pp. 897–910, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Allaire, “Homogenization and two-scale convergence,” SIAM Journal on Mathematical Analysis, vol. 23, no. 6, pp. 1482–1518, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Y. Hou, X.-H. Wu, and Z. Cai, “Convergence of a multiscale finite element method for elliptic problems with rapidly oscillating coefficients,” Mathematics of Computation, vol. 68, no. 227, pp. 913–943, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. O. A. Oleĭnik, A. S. Shamaev, and G. A. Yosifian, Mathematical Problems in Elasticity and Homogenization, North-Holland, Amsterdam, The Netherlands, 1992. View at MathSciNet
  6. V. V. Jikov, S. M. Kozlov, and O. A. Oleĭnik, Homogenization of Differential Operators and Integral Functionals, Springer, Berlin, Germany, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Cioranescu and J. S. J. Paulin, Homogenization of Reticulated Structures, Springer, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Bensussan, J. L. Lions, and G. Papanicolou, Asymptotic Analysis of Periodic Structures, North Holland, Amsterdan, The Netherlands, 1978.
  9. W.-M. He and J.-Z. Cui, “A finite element method for elliptic problems with rapidly oscillating coefficients,” BIT Numerical Mathematics, vol. 47, no. 1, pp. 77–102, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. D. Zhu and Q. Lin, Superconvergence in FEM, Hunan Scinece and Technology Press, Changsha, China, 1989.